# SDR FDEA200907292820

- Difficulty date: July 29, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2740501
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LHW - EXISTING REPAIR FOUND ON I/B FLAP UPPER SURFACE AT STA. X1FH 137. LHW EXISTING REPAIR AT I/B FLAP UPPER SURFACE AT STA. XIFH 13  7 EVALUATED AND FOUND NOT IAW SRM REPAIR. SASCO 225.  EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01 VOL. 2 REV. 40 AND REPAIR CARRIED OUT IAW SRM 57-10-00 FIG. 39 VOL. 1 REV. 40. EO 1-5100-7-5001 A4 PT1,  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV. 107.
